# SDR 96ZZZX124

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3588Z
- Make and model: Piper PA-31-350
- Aircraft serial: 318052130
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: MHB4018R
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

RIGHT STARTER INOPERATIVE AT ENGINE START.  NO ROTATION.
